# SDR 96ZZZX4996

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5852G
- Make and model: Cessna 150K
- Aircraft serial: 15071352
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Adjuster Shaft
- Part number: 04111051
- Condition: Worn
- Location: Copilot Recline
- Part time: 5,203 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND PILOT AND COPILOT SEATS TO HAVE NUMEROUS CRACKS STARTING AT SEAT BACK TO BOTTOM SUPPORTS AND AT THE RECLINING MECHANISM SUPPORTS.  ALSO, ON THE COPILOT'S SEAT, FOUND RECLINE ADJUSTER SHAFT WORN OUT.  THIS SHAFT ALSO WORE OUT ITS CORRESPONDING SUPPORT BRACKETS.  ALL PARTS REPAIRED IAW CESSNA MM AND AC 43.13.
